# SDR AALA20130213006

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 57,809 hours, 28,070 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED PRIMARY FLIGHT DISPLAY AND NAVIGATION SYSTEM FAILED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLIGHT GUIDANCE CONTROL PANEL, FIRST OFFICERS RADIO DISTANCE MAGNETIC INDICATOR AND ELECTRONIC LIGHT INSTRUMENT SYSTEM CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
